ru en
Oskar Sultanov
Oskar Sultanov



16.10.2015 — Ph.D. (C.Sc.) in Mathematics and Physics  («Differential Equations, Dynamical Systems and Optimal Control»)
Institution: Institute of Mathematics with Computing Centre - Subdivision of the Ufa Federal Research Centre of Russian Academy of Science

06.2012 — Specialist Degree in Applied mathematics and informatics
Institution: Ufa State Aviation Technical University (USATU)

Scientific interests

  • nonlinear differential equations
  • stability
  • asymptotics
  • stochastic perturbations


Additional Information


13 Sultanov O.A., Long-term behaviour of asymptotically autonomous Hamiltonian systems with multiplicative noise; preprint (2022).
12 Sultanov O.A., Capture into resonance in nonlinear oscillatory systems with decaying perturbations, Journal of Mathematical Sciences, 262:3 (2022), 374-389.
11 Sultanov O.A., Resonances in asymptotically autonomous systems with a decaying chirped-frequency excitation, accepted for publication in Discrete & Continuous Dynamical Systems - Series B; preprint (2021).
10 Sultanov O.A., On the almost sure stability of dynamical systems with respect to white noise, Journal of Mathematical Sciences, 252 (2021), 242–246.
9 Sultanov O.A., Bifurcations in asymptotically autonomous Hamiltonian systems under multiplicative noise, accepted for publication in International Journal of Bifurcation and Chaos; preprint (2021).
8 Sultanov O.A., Decaying Oscillatory Perturbations of Hamiltonian Systems in the Plane, Journal of Mathematical Sciences 257:5 (2021), 705-719.
7 Sultanov O.A., Bifurcations in asymptotically autonomous Hamiltonian systems under oscillatory perturbations, Discrete & Continuous Dynamical Systems, 41:12 (2021), 5943-5978; preprint (2020).
6 Sultanov O.A., Damped perturbations of systems with center-saddle bifurcation, International Journal of Bifurcation and Chaos, 31:9 (2021), 2150137; preprint (2020).
5 Sultanov O.A., Stability and bifurcation phenomena in asymptotically Hamiltonian systems; preprint (2020).
4 Borisov D.I., Sultanov O.A., Asymptotic analysis of mean exit time for dynamical systems with a single well potential, Journal of Differential Equations, 269:8 (2020), 78–116.
3 Sultanov O.A., Bifurcations of autoresonant modes in oscillating systems with combined excitation, Studies in Applied Mathematics, 144:2 (2020), 213–241.